# SDR ASOA201101099

- Difficulty date: June 1, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 23,163 hours, 20,530 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CLIPS CRACKED AT FS 280.00, RBL 9.0.  REMOVED CRACKED CLIPS IAW SRM 51-42-06 AND SRM 51-42-21.  INSTALLED NEW CLIPS IAW SRM 51-42-06 AND SRM 51-42-21.  THIS IS A MINOR REPAIR.
